# SDR DL72L980939

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CHECK, VERTICAL FIN STRINGER CRACKED AT RIB ATTACH BOLT S-8 AT STA 157.200 RT SIDE.  REPAIR PER M/M 53-30-0.
